On fourth and higher moments of short exponential sums related to cusp forms

Anne-Maria Ernvall-Hytönen, Esa V. Vesalainen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of Number Theory
Volume218
Pages (from-to)180-208
Number of pages29
ISSN0022-314X
DOIs
Publication statusPublished - Jan 2021
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Holomorphic cusp forms
  • Exponential sums
  • Moments
  • Large values
  • Truncated Voronoi identity
  • FOURIER COEFFICIENTS
  • ERROR TERM
  • DELTA(X)
  • 111 Mathematics

Cite this